# SDR USAA2011052700008

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1700
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN (RIGHT) EMERGENCY POWER SUPPLY FAULTS.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-51-38-400-001.  TEST GOOD.
